# SDR SIMA20150701002

- Difficulty date: July 1, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 11,894 hours, 7,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 5211309111
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHT STRIP CRACKED AT ROW 1A.  R & R LIGHT STRIP IAW MM 33-51-01.
